# SDR IPXA13M77826

- Difficulty date: April 1, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 58,214 hours, 9,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR STA XFS693-710 (XOS 692-708).  REPAIRED RT WING INNER BEADED DOUBLER BETWEEN XOS692-708 IAW SRM 57-40-02, REPAIR 15, FIG 203 (MAJOR).
